Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 165129, 5 pages
http://dx.doi.org/10.1155/2014/165129
Research Article

Impulsive Antiperiodic Boundary Value Problems for Nonlinear -Difference Equations

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 20 January 2014; Accepted 28 February 2014; Published 31 March 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Lihong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihong Zhang, Bashir Ahmad, and Guotao Wang, “Impulsive Antiperiodic Boundary Value Problems for Nonlinear -Difference Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 165129, 5 pages, 2014. https://doi.org/10.1155/2014/165129.